Mohammed Ali
Title
Cited by
Cited by
Year
Solitary wave solutions to shallow water waves arising in fluid dynamics
M Alquran, M Ali, K Al-Khaled
Nonlinear Studies 19 (4), 555-562, 2012
302012
The combined Laplace transform-differential transform method for solving linear non-homogeneous PDEs
M Alquran, K Al-Khaled, M Ali, A Ta'any
J. Math. Comput. Sci. 2 (3), 690-701, 2012
252012
A numerical study on weak-dissipative two-mode perturbed Burgers’ and Ostrovsky models: right-left moving waves
I Jaradat, M Alquran, M Ali
The European Physical Journal Plus 133 (4), 164, 2018
152018
Asymptotic-sequentially solution style for the generalized Caputo time-fractional Newell–Whitehead–Segel system
M Ali, M Alquran, I Jaradat
Advances in Difference Equations 2019 (1), 1-9, 2019
122019
L p Estimates for Marcinkiewicz integral operators and extrapolation
M Ali
Journal of Inequalities and Applications 2014 (1), 1-10, 2014
72014
Solitonic solutions for homogeneous KdV systems by homotopy analysis method
M Ali, M Alquran, M Mohammad
Journal of Applied Mathematics 2012, 2012
72012
Stationary wave solutions for new developed two-waves’ fifth-order Korteweg–de Vries equation
M Ali, M Alquran, I Jaradat, D Baleanu
Advances in Difference Equations 2019 (1), 263, 2019
62019
New computational method for solving fractional Riccati equation
M Ali, I Jaradat, M Alquran
J. Math. Comput. Sci 17, 106-114, 2017
62017
Lp boundedness for singular integral operators with L (log+ L) 2 kernels on product spaces
H Al-Qassem, M Ali
Kyungpook Math. J 46, 377-387, 2006
62006
Bifurcations of the time-fractional generalized coupled Hirota-Satsuma KdV system
M Alquran, MA Kamel Al-Khaled, OA Arqub
Waves, Wavelets and Fractals 3 (1), 2017
52017
General numerical radius inequalities for matrices of operators
M Al-Dolat, K Al-Zoubi, M Ali, F Bani-Ahmad
Open Mathematics 14 (1), 109-117, 2016
52016
Parabolic Marcinkiewicz integrals on product spaces and extrapolation
M Ali, M Al-Dolat
Open Mathematics 14 (1), 649-660, 2016
52016
Parabolic Marcinkiewicz integrals on product spaces and extrapolation
M Ali, M Al-Dolat
Open Mathematics 14 (1), 649-660, 2016
52016
Boundedness of Marcinkiewicz integrals on product spaces and extrapolation
M Ali, A Al-Senjlawi
International Journal of Pure and Applied Mathematics 97 (1), 49-66, 2014
52014
Boundedness of a class of rough maximal functions
M Ali, O Al-mohammed
Journal of inequalities and applications 2018 (1), 305, 2018
42018
Lp bounds for Marcinkiewicz integrals along surfaces and extrapolation
HABM Ali
International Journal of Pure and Applied Mathematics 115 (4), 777-786, 2017
4*2017
On certain estimates for parabolic Marcinkiewicz integral and extrapolation
M Ali, E Abo-Shgair
International Journal of Pure and Applied Mathematics 96 (3), 391-405, 2014
42014
Minimization and positivity of the tensorial rational Bernstein form
T Hamadneh, N Athanasopoulos, M Ali
2019 IEEE Jordan International Joint Conference on Electrical Engineering …, 2019
32019
On the boundedness of a certain class of maximal functions on product spaces and extrapolation
M Al-Dolat, M Ali, I Jaradat, K Al-Zoubi
Analysis and Mathematical Physics 9 (1), 453-464, 2019
32019
Singular integrals related to homogeneous mapping with rough kernels on product spaces
H Al-Qassem, M Ali
Tamkang Journal of Mathematics 39 (2), 165-176, 2008
32008
The system can't perform the operation now. Try again later.
Articles 1–20